ASMR feelings fading?
QuestionFor months now i''ve been listening to ASMR video''s to help relax me but eventually the tingles just started to fade and i''m not sure why. I also take Prozac so i''m not sure if that has anything to do with it but i''ve started that about a week or so ago.Best AnswerProzac most likely is connected with this. Prozac is SSRI - selective serotonin reuptake inhibitor so it can interfere with your mood state. I do not take antidepressants but recently I have noticed that the feeling is fading with me as well. 3D sound causes ASMR the most in me. Maybe, you should try it (if already not).Tagsfading feelings asmr
Abusive RelationshipsAll AnswersAnswers by Expert:Alternative MedicineDentalDiet & FitnessDiseases & ConditionGeneral Health CareMen''s HealthMental HealthOpticalOther - HealthWomen''s Health
I can''t go to gym or buy equipment but want to lose weight and gain muscle, canMedical Goof ! .....................?De quervain''s tenosynovitis 10 points?How many reps should i do on p90x to look like this...(pic)?Gas and funny feeling in stomach if I sleep on my stomach?Blood pressure and heart rate ?Could I have a brain tumor?Went dizzy and weird things happend..help please?
Came in contact with a bat, could have rabies, but my mom wont take me to the do"Mental" Illness. What is wrong with me?Would my local a&e; help my depression?Pain in leg, what can it be?Is this suppose to happen?Is his my period? Girls please help!?Achielles tendon help!!!?Women & sex toys, men & pornography?
About UsTell FriendsHow to AskHow to VolunteerFAQTech SupportTop ExpertsExpert LoginBrowse Answers:By CategoryTags